MathSciNet Relay Station
MathSciNet bibliographic data
MR2239054 92B05 (60G15 60J80 60J85 92D25)
Jumarie, Guy New stochastic fractional models for Malthusian growth, the Poissonian birth process and optimal management of populations. Math. Comput. Modelling 44 (2006), no. 3-4, 231–254.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement